# SDR DALA13013210994

- Difficulty date: December 15, 2011
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 56,242 hours, 40,521 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE HOLE AT TRANSITION FLOOR PANEL IN AFT BAG BIN.  PUNCTURE IS 3   X 1.75.  FABRICATED FWD CARGO BAY FLOOR PANEL NR 121NF, FROM 5040-400005GC2 ALUMINUM COMPOSITE LOT 1063129 IAW SRM 51-10-11, FIG 1 AND INSTALLED IAW AMM 25-52-01-201, SECT. 3. B. (1)(5).  SHOULD READ AFT CARGO BAY FLOOR PANEL NR 181JF.
